# SDR ARWA022852

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fs 35
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD FUSELAGE STRUCTURE JUST BELOW RADOME SUPPORT RODS, CRACKED LEFT AND RIGHT SIDE.  ROUTED OUT CRACKED MATERIAL BLENDED, TREATED AND PRIMED IAW SRM 51-1-8 AND 53-2-0.  (M)
